The last time I had my period was in Jan of 2013. On 9.11.13 I got the birth control nexplanon & 2 months later I got my period for the first time in 9 months. But before I actually started bleed I had this brown discharge & I didn't know what it was. So finally regular blood came. I was on my period for a week and one day. It's been 2 weeks since my period ended but I'm having the brown discharge again along with low abdominal pains , idk if it's because of the birth control or something else, any help ?
Brown vaginal discharge is most often associated with old endometrial tissues. In other words, if your period is late you might get a brown, rather than red, discharge. It could also mean that for whatever reason during your last menses the entire uterine lining failed to make a timely exit. This brown vaginal blood with discharge can also be due to your old blood retained after periods.
Other causes could be polycystic ovarian syndrome, diseases of pituitary gland, hormonal imbalance of estrogen and progesterone and uterine abnormalities like fibroid and cervical dysplasia.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.